# SDR COM31057

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Shorted
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT A/C GENERATOR AND RIGHT INTAKE HEAT FAIL LIGHTS ILLUMINATED.  FOUND WIRE SHORTED IN RIGHT WING FLAP COVE, REPAIRED WIRE.
